Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Dizzy/nauseous burping days after treatment...normal?

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

Post Reply
julietast
Posts: 6
Joined: Wed Nov 07, 2018 7:11 am

Dizzy/nauseous burping days after treatment...normal?

Post by julietast » Wed Nov 07, 2018 7:44 am

Is it normal to feel quite sick/dizzy/nauseous few days after first line therapy?
About 2.5 weeks ago, after complaining of low grade fever, and stomach pain (pulling sensation on the left under ribs), I was tested for h pylori stool and it was positive.
I was given 14 days standard amoxi and another antibiotic plus PPI therapy. Through this time, my low grade fever went down, I had joint pains, improved. Then at the end, I felt horrible stomach pressure (like heart attack). I keep going to a teaching hospital gastro who keeps telling me that he doesn't think I need endoscopy. The main reason for this is that I had one contrast CT scan 8 months ago, and one contrast CT scan 2 weeks ago, both showing normal stomach. My second CT showed a liver lesion which is favored to be benign.

The doc thinks I have chronic gastritis. Today I feel unwell, like dizzy and definitely nauseous. I forced myself to eat. Through the whole time, I am belching non stop, hungry or not.
Is it normal to have such constitutional symptoms if my eradication was successful? I have to wait 4 long weeks until re-test.
And because of my favored benign liver lesion, I can't stop going to very scary thoughts.
Please help! Tell me if people feel nauseous and somewhat sick after successful treatment?

Helico_expert
Site Admin
Posts: 2785
Joined: Wed Mar 02, 2011 7:20 am

Re: Dizzy/nauseous burping days after treatment...normal?

Post by Helico_expert » Wed Nov 07, 2018 10:33 am

I assume you have completed your triple therapy. It's not common to experience side effect this late. Your symptoms are probably due to other underlying problem. Nevertheless, the triple therapy is strong treatment. You'll need to give time for your guts microbiota to come back gradually.

julietast
Posts: 6
Joined: Wed Nov 07, 2018 7:11 am

Re: Dizzy/nauseous burping days after treatment...normal?

Post by julietast » Wed Nov 07, 2018 10:49 am

I have been off medication only 4 days. So this is too late for antibiotics side effect?

Hpvee
Posts: 6
Joined: Sun Sep 30, 2018 8:43 pm

Re: Dizzy/nauseous burping days after treatment...normal?

Post by Hpvee » Thu Nov 08, 2018 12:29 am

I was feeling symptoms atleast a month after my antibiotic treatment. Took the breath test 5 or so weeks after my treatment and i just got my results back now and its been eradicated !!! Very few symptoms now but i def felt it after treatment. Stomach aches some indigestion. But no nausea or pains. Everyone is different though. I can tell u that a good probiotic and mastic gum were my saviours!!! Helped me so much. Probiotic and kefir smoothies. Veggie soups. Hope you start feeling better soon! Take it easy abd dont stress.

Helico_expert
Site Admin
Posts: 2785
Joined: Wed Mar 02, 2011 7:20 am

Re: Dizzy/nauseous burping days after treatment...normal?

Post by Helico_expert » Thu Nov 08, 2018 8:55 am

julietast wrote:
Wed Nov 07, 2018 10:49 am
I have been off medication only 4 days. So this is too late for antibiotics side effect?
usually side effect kicks in around day 3. In your case, seems like you finished the treatment without side effect. Now you are experiencing something probably not antibiotics related. if the nauseous symptom persist, you better see a doctor.

julietast
Posts: 6
Joined: Wed Nov 07, 2018 7:11 am

Re: Dizzy/nauseous burping days after treatment...normal?

Post by julietast » Sat Nov 10, 2018 5:14 am

Thank you. I do have pressure in central-stomach feeling, belching and mild nausea still. So I presented myself in a teaching hospital emergency room, demanding to know what can be wrong with me.
They ruled out heart issues they showed me my blood tests with liver functioning, and all sorts of others, and everything is completely normal. All sorts of abdominal ultrasounds, CT scans have also been performed...

The area I have been pointing for the pressure is for sure the stomach.
So they sent me back to my gastro, and the diagnosis is gastro-related. They didn't feel it is urgent enough to perform in the ER.

I will schedule an endoscopy as my doctor wants to check for ulcers.I am 39 year old female so he didn't want to do endoscopy right initially, but now that 2 weeks of antibiotics have finished, and its been a week of pain...I guess its time.

If one has ulcers, how long does it last to heal after h pylori eradication?

Helico_expert
Site Admin
Posts: 2785
Joined: Wed Mar 02, 2011 7:20 am

Re: Dizzy/nauseous burping days after treatment...normal?

Post by Helico_expert » Sat Nov 10, 2018 10:39 am

normally a stomach ulcer will take a month to heal after HP eradication.

Nitesh
Posts: 5
Joined: Sun Nov 11, 2018 9:42 pm

Re: Dizzy/nauseous burping days after treatment...normal?

Post by Nitesh » Sun Nov 11, 2018 10:57 pm

Hi,

I was getting bloating and stomach pain from 04:00 P.M onwards everyday since last 30 days now. The pain was unbearable at night and I was unable to sleep well.

My doctor administered the following:

Week1:
Rabiprazole with Domperidone, Magaldrate and Simethicone syrup

Week2:
Endoscopy: showed the following:
1. Circopharnyx is normal. Oesophagus shows normal mucosa.
2. GE junction is at 40 cm.
3. Fundus, body and pylorus of stomach are moderately inflamed.
4.Lumen contained bilious fluid about 100 cc in fasting state.
5. Small erosions are noticed at fundus & body mucosa.
6. Antral mucosa is inflammed and edematous.
7. Duodenal bulb is inflammed.
8. Erosions are noticed at inflammed D1 mucosa.

Serum Amylase: 52 U/L (Normal)
Ultrasound: Sonologically normal study of whole abdomen

Hence, Change of course
Omeprazole 20mg, Normaxin, Perinorm

Week3:
Perinorm, Omeprazole 30mg, Metronidazole(400mg), Amoxicilin(500mg)
Sucralfate Suspension

Week-4.
I was taken-off all medications.
New Medication: Neo-peptin syrup three times after each meal.
I was asked to eat Yogurt three times a day.

I was on Fibre diet only for 3 days wherein I was normal. After that I started eating cereals including wheat and rice after which the issue returned though less severe. The pain still returns everyday between 04:00 P.M - 05:00 P.M though the pain is less severe.

Please suggest what to do.

Current symptoms:
1. Burping
2. Gas in the evening which stays till next morning
3. Pain in the stomach

Helico_expert
Site Admin
Posts: 2785
Joined: Wed Mar 02, 2011 7:20 am

Re: Dizzy/nauseous burping days after treatment...normal?

Post by Helico_expert » Mon Nov 12, 2018 8:51 am

The most important is to make sure you are free of H. pylori. So, please get a follow up breath test booked.

normally if endoscopy did not see anything abnormal, there is nothing to worry about.

Post Reply

Return to “Diseases and Symptoms”